American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Fan Gao. The residual spectrum of $\mathrm{Mp}_4(\mathbf{A}_k)$. Trans. Amer. Math. Soc. 366 (2014) 6151-6182.
Abstract, references, and article information   
View Article: PDF

[2] Kyu-Hwan Lee and Philip Lombardo. Eisenstein series on affine Kac-Moody groups over function fields. Trans. Amer. Math. Soc. 366 (2014) 2121-2165.
Abstract, references, and article information   
View Article: PDF

[3] Neven Grbac and Harald Grobner. The residual Eisenstein cohomology of $Sp_{4}$ over a totally real number field. Trans. Amer. Math. Soc. 365 (2013) 5199-5235.
Abstract, references, and article information   
View Article: PDF

[4] Daniel File. On the degree five $L$-function for $\mathrm{GSp}(4)$. Trans. Amer. Math. Soc. 365 (2013) 6471-6497.
Abstract, references, and article information   
View Article: PDF

[5] Dihua Jiang, Binyong Sun and Chen-Bo Zhu. Uniqueness of Ginzburg-Rallis models: The Archimedean case. Trans. Amer. Math. Soc. 363 (2011) 2763-2802. MR 2763736.
Abstract, references, and article information   
View Article: PDF

[6] Andrew Knightly and Charles Li. Weighted averages of modular $L$-values. Trans. Amer. Math. Soc. 362 (2010) 1423-1443. MR 2563735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Neven Grbac. The residual spectrum of an inner form of $Sp_8$ supported in the minimal parabolic subgroup. Trans. Amer. Math. Soc. 361 (2009) 3977-4012. MR 2500875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Taku Ishii and Tomonori Moriyama. Spinor $L$-functions for generic cusp forms on $GSp(2)$ belonging to principal series representations. Trans. Amer. Math. Soc. 360 (2008) 5683-5709. MR 2425688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thomas R. Shemanske. The arithmetic and combinatorics of buildings for $Sp_n$. Trans. Amer. Math. Soc. 359 (2007) 3409-3423. MR 2299461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Goran Muic. On the non-unitary unramified dual for classical $p$--adic groups. Trans. Amer. Math. Soc. 358 (2006) 4653-4687. MR 2231392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Tetsuya Takahashi. On some constants in the supercuspidal characters of $\operatorname{GL}_l$, $l$ a prime $\neq p$. Trans. Amer. Math. Soc. 357 (2005) 2509-2526. MR 2140448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Tetsuya Takahashi. Formulas for tamely ramified supercuspidal characters of $\operatorname{GL}_3$. Trans. Amer. Math. Soc. 355 (2003) 567-591. MR 1932714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Henry H. Kim. Applications of Langlands' functorial lift of odd orthogonal groups. Trans. Amer. Math. Soc. 354 (2002) 2775-2796. MR 1895203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Masaaki Furusawa and Joseph A. Shalika. On inversion of the Bessel and Gelfand transforms. Trans. Amer. Math. Soc. 354 (2002) 837-852. MR 1862570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ehud Moshe Baruch. On Bessel distributions for quasi-split groups. Trans. Amer. Math. Soc. 353 (2001) 2601-2614. MR 1828462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Miki Hirano. Shintani functions on $GL(2,{\mathbf{C}})$. Trans. Amer. Math. Soc. 353 (2001) 1535-1550. MR 1806729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel Bump and David Ginzburg. Spin $\mathrm{L}$-functions on $GSp_8$ and $Gsp_{10}$. Trans. Amer. Math. Soc. 352 (2000) 875-899. MR 1473433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Miki Hirano. Shintani functions on $GL(2,\mathbf{R})$. Trans. Amer. Math. Soc. 352 (2000) 1709-1721. MR 1491868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hervé Jacquet and Yangbo Ye. Germs of Kloosterman Integrals for $GL(3)$ . Trans. Amer. Math. Soc. 351 (1999) 1227-1255. MR 1443878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Xiaotie She. On the non-vanishing of cubic twists of automorphic $L$-series. Trans. Amer. Math. Soc. 351 (1999) 1075-1094. MR 1451616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Koichi Takase. On Siegel modular forms of half-integral weights and Jacobi forms . Trans. Amer. Math. Soc. 351 (1999) 735-780. MR 1466958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yangbo Ye. The lifting of an exponential sum to a cyclic algebraic number field of prime degree. Trans. Amer. Math. Soc. 350 (1998) 5003-5015. MR 1433129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Takyua Kon-No. The residual spectrum of $U(2,2)$. Trans. Amer. Math. Soc. 350 (1998) 1285 - 1358. MR 1370645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Herve Jacquet and Yangbo Ye. Distinguished representations and quadratic base change for $GL(3)$. Trans. Amer. Math. Soc. 348 (1996) 913-939. MR 1340178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Douglas Grenier. Factoring $L$-functions as products of $L$-functions . Trans. Amer. Math. Soc. 345 (1994) 673-692. MR 1273533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David Jabon, C. David Keys and Allen Moy. An explicit Plancherel formula for ${\rm U}(2,1)$ . Trans. Amer. Math. Soc. 341 (1994) 157-171. MR 1106191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David Manderscheid. Supercuspidal representations and the theta correspondence. II. ${\rm SL}(2)$ and the anisotropic ${\rm O}(3)$ . Trans. Amer. Math. Soc. 336 (1993) 805-816. MR 1099354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Douglas Grenier. An analogue of Siegel's $\phi$-operator for automorphic forms for ${\rm GL}\sb n({\bf Z})$ . Trans. Amer. Math. Soc. 333 (1992) 463-477. MR 1066443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yuval Z. Flicker. On the symmetric square: definitions and lemmas . Trans. Amer. Math. Soc. 330 (1992) 111-124. MR 1041046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Yuval Z. Flicker. On the symmetric square: applications of a trace formula . Trans. Amer. Math. Soc. 330 (1992) 125-152. MR 1041045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia